A 57-year-old member asked about a male:
diabetes type 2 suffering from diarrhea vomiting and lethargic due to work disciplinarian proceedings?
1 doctor answer • 1 doctor weighed in
Specializes in Endocrinology
Question?: Are you saying that the proceeding is making you nervous causing the diarrhea/vomitting? If that's the case, check your bs to make sure you are not going low on the regimen and call your doctor to make the adjustment accordingly while you are going through this ordeal. I'm still not sure what your question is.
5.2k viewsAnswered >2 years ago
Last updated May 1, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.